# SDR SWAA2025020380402

- Difficulty date: December 22, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE OF THE LEADING EDGE SLAT 5 ACTUATOR ATTACHMENT AT RH WING 2024-773622<[01] TOOL USED ON STEP 4 AND 5 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] PERFORMED REPAIR ON LOWER SURFACE OF THE LEADING EDGE SLAT 5 ACTUATOR ATTACHMENT AT RH WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4 SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK CARD COMPLETE. SEE INDIVIDUAL SIGN OFF BELOW.
